# SDR DALA13020150877

- Difficulty date: April 28, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 72,208 hours, 66,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FIRST CLASS EMERGENCY LIGHT INOPERATIVE.  R & R FUSE IAW AMM 33-52. OPS CK GOOD.
